You are in my thoughts and prayers. hi jody just wanted to say hi and to find out how you doing? as for me the same only thing is now i have bad mid/lower abd pain nonstop,my psoriasis of my skin is really bad and painful derm says thereis nothing he can do he has tried everything.he says its cause of my liver and toxins. still haven't seen my liver doctor.now till may. i see my reg dr tomorrow to see about doing something for my abd pain,now i don,t sleep at nite period.till like8am is when i start falling asleep i wake up and theres the pain.sorry i haven't been in touch.i pray everything is okay.keep in touch! godbless you jody from jr1963 raymond
I did come back with border line auto immune hepatititis. So hit that on the head!! Hoping that my nuclear tests for gallbladder / liver come up with a definifate answer. Last week I failed a heart stress test and was given inhalers in case its not my heart whcih tomorrow I am being again injected iwth dyes to ensure there are no blocked this and thats. Really stumped as to how this all happened. Hope ur holidays treat you kindly
Thank you for everything!
As much as I dont like the reality, that autoimmune hepatitits maybe just that.
As recently I have been vaccinated for Hep B and as a child I had the Epstein Barr Virus.
I dont get to see the hematologist for another 3 weeks. But the gastro doc will be performing tests around my gall bladder1 But I dont see how that can affect my joints.I will ask to be tested for what you have suggested as it makes a bit more sense.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.